Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

badhalfsack

Members
  • Content Count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About badhalfsack

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hello! Im 19yo, I developed hppd a year and a half ago and always checked this forum, but never had an account. at the age of 12, I was diagnosed with anxiety/depression and since I was a kid I felt what we call dp/dr, visual snow and tinnitus. I used to treat anxiety taking sertraline, but stopped before drugs. After starting smoking weed and doing some ecstasy, mdma, mda and cocaine accidentally (who gave it to me told it was mdma), I noticed a lot of worsening in my symptoms, I noticed that I had palinopsia too, I freaked out and got really bad, for like 9 or 10 months. I did everything to get better (really everything). Took some benzos to chill out (Clonazepam, Alprazolam and Diazepam), did acupuncture (I think that helped), started eating better, exercise, treated my spirit with a sensitive woman, a lot of things. Nowadays, I think my symptoms are like they were before drugs (?) but they definitely got better and some vanished, but now I know that I have palinopsia too. I drink alcohol, I roll my own tobacco and sometimes take a good amount of xanax. None of these make me feel worse. My question is, these days my anxiety is on maximum state, my doctor recommended me taking wellbutrin, because he knows I will never touch ssri's and I don't want to get addicted to benzo s, do you guys think taking it has a chance to bring back my old symptoms and worsen the ones that I already have? ps. Once, when I was "recovered", I gave weed a try and it didn't increased my visuals symptoms in a way that I noticed, but gave me a trigger on my anxiety in the next days. Thx and greetings from Brazil (Is my english that bad?) I hope all of you guys recover from this thing that we suffer.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.